Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 43, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 6, 2014, 3:37 PM EST. It took effect at Nov 7, 2014, 4:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2014, 3:37 PM EST (20:37 UTC)
- In effect from
- Nov 7, 2014, 4:00 AM EST
- Expired
- Nov 7, 2014, 4:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
230 WHUS72 KMLB 062037 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 337 PM EST THU NOV 6 2014 AMZ570-572-072100- /O.NEW.KMLB.SC.Y.0043.141107T0900Z-141107T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 337 PM EST THU NOV 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY. * WINDS AND SEAS...WINDS SHIFTING TO THE NORTHWEST AND INCREASING TO 15 TO 20 KNOTS LATE TONIGHT INTO FRIDAY WILL BUILD SEAS UP TO 7 FEET...MAINLY OVER THE GULF STREAM WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
922 WHUS72 KMLB 070907 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 407 AM EST FRI NOV 7 2014 AMZ570-572-072100- /O.CON.KMLB.SC.Y.0043.000000T0000Z-141107T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 407 AM EST FRI NOV 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS NEAR 20 KNOTS WILL BECOME NORTH AROUND 15 KNOTS THIS AFTERNOON. THIS WILL BUILD SEAS UP TO 7 FEET...MAINLY OVER THE GULF STREAM WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 3:10 PM EST, 27 minutes earlier.
Area forecast discussion, Nov 6, 3:10 PM EST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 310 PM EST THU NOV 6 2014 .DISCUSSION... TONIGHT/FRIDAY...FRONTAL BOUNDARY WILL PUSH SOUTHWARD ACROSS THE REGION TONIGHT AND EVENTUALLY CLEAR SOUTH OF CENTRAL FLORIDA INTO FRIDAY MORNING. NOT MUCH IN THE WAY OF MOISTURE WITH THIS BOUNDARY AND WITH MOS POPS STILL BELOW 10 PERCENT...EXPECTING AN OVERALL DRY FRONTAL PASSAGE. HOWEVER MAY SEE A FEW SHOWERS DEVELOP OVER THE WARMER GULF STREAM WATERS AS IT MOVES THROUGH...BUT THIS ACTIVITY WILL REMAIN OFFSHORE. LOWS EXPECTED IN THE 60S TONIGHT AS FRONT MOVES INTO THE REGION. THEN COOLER DAY TOMORROW BEHIND THE BOUNDARY WITH HIGHS RANGING FROM THE LOW 70S NRN LAKE/VOLUSIA TO UPPER 70S/NEAR 80 SOUTH OF OSCEOLA/BREVARD. FRI NIGHT-SUN NIGHT...GLOBAL MODELS IN DECENT AGREEMENT W/R/T THE TIMING AND STRENGTH OF SYNOPTIC FEATURES. A H50 SHORT WAVE TROUGH DIVES SEWD THROUGH THE PLAINS THROUGH SAT...WITH THE BASE OF THE TROUGH AMPLIFYING AS IT REACHES THE GULF COAST ON SAT. THE TROUGH TURNS MORE EWD SAT NIGHT...THEN MOVES ACROSS FL LATE SUN/SUN NIGHT TO JUST EAST OF THE STATE BY 12Z MON. AT THE SURFACE...BACKING LOW TO MID LEVEL FLOW WILL OVERRUN STALLED COLD FRONT OVER THE STRAITS AS IT GRADUALLY LIFTS BACK NWD ACROSS SOUTHERN FL SAT-SAT NIGHT. DEVELOPING LOW PRES WAVE SLIDES ENE ALONG THE BOUNDARY AND OVER SOUTH FL EARLY SUNDAY...THEN TURNS NEWD AND MOVES OFFSHORE THE ERN SEABOARD BEGINNING SUN NIGHT. MID LEVEL DPVA COUPLED WITH PAIRED H25 JET STREAKS MOVING OVERHEAD WILL CONTRIBUTE TO RESPECTABLE FORCED ASCENT MOVING ACROSS MOST OF ECFL DURING THIS EVENT...BRINGING WITH IT THE BEST CHANCE FOR AREAL RAINS IN SEVERAL WEEKS...WITH POPS IN THE 60-70 PERCENT RANGE FOR SAT NIGHT-SUN. INHERITED FORECAST INDICATES SLIGHT CHC FOR TS FOR BOTH PERIODS...WHICH LOOKS FINE GIVEN THE FAVORABLE UVM PROFILE. AFTER A BRIEF COOLDOWN THROUGH FRI NIGHT...TEMPS QUICKLY REBOUND TO NEAR NORMAL SAT...WITH THICKENING CLOUDS/DEVELOPING PRECIPITATION KEEPING TEMPS SLIGHTLY ABOVE NORMAL SAT NIGHT. TURNING COOLER AGAIN SUN-SUN NIGHT IN INCREASING NRLY FLOW BEHIND THE DEPARTING LOW. MON-THU...MID/UPPER FLOW WILL BE GENERALLY FLAT NEXT WEEK...ALBEIT TURNING BROADLY CYCLONIC LATER IN THE WEEK. HIGH PRESSURE BUILDS OVER FL THROUGH WED...KEEPING CONDITIONS DRY WITH SLOWLY MODERATING TEMPS. THE NEXT COLD FRONT LOOKS LIKE IT WILL SLOW AS IT MOVES INTO FL AND BECOMES ORIENTED PARALLEL TO THE MID LEVEL FLOW. ONSHORE FLOW BRIDGING THE BOUNDARY COUPLED WITH INCREASED MOISTURE COULD LEAD TO A FEW SHOWERS BY THU. && .AVIATION...VFR CONDS EXPECTED. LIGHT WESTERLY WINDS BECOME N/NW BEHIND THE FRONT...INCREASING TO AROUND 10 KNOTS. && .MARINE... TONIGHT/FRIDAY...FRONTAL BOUNDARY MOVING THROUGH THE WATERS TONIGHT WILL INCREASE WINDS OUT OF THE N/NW WITH WIND SPEEDS UP TO 15 TO 20 KNOTS OFFSHORE LATE TONIGHT INTO TOMORROW. THIS WILL BUILD SEAS OVER THE GULF STREAM UP TO 6-7 FEET OFFSHORE OF VOLUSIA AND BREVARD COUNTY COAST. WILL ISSUE A SMALL CRAFT ADVISORY FOR THESE WATERS FOR BRIEF HAZARDOUS BOATING CONDITIONS BEGINNING EARLY FRIDAY MORNING AND LASTING INTO EARLY AFTERNOON. SAT-TUE...NRLY WINDS QUICKLY SUBSIDE AS THEY TURN NE/ONSHORE FRI NIGHT-SAT. DEVELOPING LOW PRES WAVE WILL INCREASE COVERAGE OF SHRA AND TS OVER THE WATERS STARTING SAT NIGHT...WITH SEAS BUILDING/WINDS INCREASING OUT OF THE NE THEN N (15-20KT) SUN-MON AS THE LOW MOVES FROM SOUTH FL NEWD ACROSS THE NRN BAHAMAS AND OUT TO SEA. WINDS/SEAS SUBSIDE STARTING TUE AS HIGH BEGINS TO BUILD TWD FL. && .PRELIMINARY POINT TEMPS/POPS... DAB 61 72 52 77 / 10 10 10 10 MCO 62 75 53 79 / 10 10 10 20 MLB 63 75 56 78 / 10 10 10 20 VRB 64 78 58 79 / 10 10 10 30 LEE 62 74 51 77 / 10 10 10 20 SFB 62 75 53 77 / 10 10 10 20 ORL 64 75 55 78 / 10 10 10 20 FPR 62 77 57 79 / 10 10 10 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...WEITLICH LONG TERM/IMPACT WX....CRISTALDI
Hazardous weather outlook, Nov 6, 4:26 AM EST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 426 AM EST THU NOV 6 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-062200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 426 AM EST THU NOV 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... AN EAST SWELL WILL KEEP A MODERATE RISK OF LIFE THREATENING RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES TODAY. THE THREAT WILL BE HIGHEST DURING THE LATE MORNING AND AFTERNOON DUE TO TIDAL EFFECTS. ONLY VENTURE INTO THE SURF NEAR A LIFEGUARD. .WIND AND SEA IMPACT... AN EASTERLY SWELL WILL PRODUCE ROUGH CONDITIONS NEAR INLETS DURING THE OUTGOING TIDE THIS MORNING AND EARLY AFTERNOON. FRESHENING NORTHWEST WINDS ARE EXPECTED BEHIND A COLD FRONT LATE TONIGHT... RESULTING IN MARGINALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT OFFSHORE AND NORTH OF CAPE CANAVERAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MARGINALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE FRIDAY OFFSHORE AND IN THE GULF STREAM. A WEAK WAVE OF LOW PRESSURE IS FORECAST TO MOVE ACROSS THE GULF OF MEXICO ALONG A STALLED FRONT AND BRING A SLIGHT CHANCE FOR THUNDERSTORMS THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LASCODY
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.